# SDR ASOA2013051303510

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 12,641 hours, 8,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINISCENT STRIP MISSING IN GALLEY, FRONT OF HALF CARTS.  INSTALLED NEW PHOTO LUMINESCENT STRIP IN FWD GALLEY IAW AMM 33-51-01.  ALL CHECKS GOOD AT THIS TIME.
